# SDR SWAA2022061612910

- Difficulty date: May 24, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 45,998 hours, 27,808 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VAPOR BARRIER CRACKED / [01] MEASUREMENTS;[02] CLEANED DAMAGE AREA OF R/H VAPOR BARRIER FOR REPAIR; STOP DRILL CRACK ; PERFORMED DRY OUT ;FOUND NO WATER AS PER B737 SRM 51-70-04-2R-10;[03] VERIFIED STEPS 1 AND 2. OK TO APPLY REPAIR.;[04] REPAIRED CRACK DAMAGE ON R/H VAPOR BARRIER WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10; MATERIALS USED PO#1690463 AND PO#1753794;[05] PERFORMED TAP TEST ON REPAIRED AREA OF VAPOR BARRIER; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION (5).;[06] RII VERIFIED STEPS 4 AND 5 OK TO TOP COAT;[07] RESTORED FINISH TO R/H VAPOR BARRIER IAW B737-7 AMM=51-21-72-370-804 AND AMM=51-21-81-370-802 JOB ACCOMPLISHED BY ANASTACIO MENDOZA #2381;[08] SUMMARY=MEASUREMENTS CLEANED DAMAGE AREA OF R/H VAPOR BARRIER FOR REPAIR; STOP DRILL CRACK ; PERFORMED DRY OUT ;FOUND NO WATER AS PER B737 SRM 51-70-04-2R-10 REPAIRED CRACK DAMAGE ON R/H VAPOR BARRIER WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10; MATERIALS USED PO#1690463 AND PO#1753794 RESTORED FINISH TO R/H VAPOR BARRIER IAW B737-7 AMM=51-21-72-370-804 AND AMM=51-21-81-370-802 JOB ACCOMPLISHED BY ANASTACIO MENDOZA #2381;[09] VERIFIED STEP 7;CARD COMPLETED
